# SDR 6CBA20120830120

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N879AF
- Make and model: Pilats PC1247
- Aircraft serial: 879
- Aircraft time: 3,476 hours, 3,235 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,476 hours, 3,235 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Faulty
- Location: Trim System
- Part time: 2,367 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS UNCOMMANDED INCREASE OF DECENT RATE.  RUNAWAY TRIM SUSPECTED.  THE PITCH TRIM RELAYS K021 AND K022,  PN 974.20.01.212 WERE R & R IAW THE WDM 27-40-00.  THE STAB TRIM OPS CHECK, STAB TRIM RUNAWAY AURAL WARNING FUNCTIONAL CHECK AND AUTO PILOT SYSTEMS OPS CHECKED, ALL TESTED GOOD IAW THE AMM 12-A-27-40-00-00A-903A-A AND 12-A-22-10-00-00A-903A-A.
